# SDR AWXA200700295

- Difficulty date: February 11, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815138
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED MAIN CABIN SEAT TRACK, BS 727B, RBL 45.  REPLACED MAIN CABIN SEAT TRACK, BS 727B, RBL 45 IAW B737-300 SRM 51-40-02.
